# SDR V0XD20160229039

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 280.00, CROSSBEAM IS CRACKED.  R & R FS 280.00 CROSSBEAM IAW REO 670-53-11-493 REV B DATED 2013 03 14, SRM 51-42-13, 51-32-06, AMM 20-70-00.
